# SDR IXXA0100028

- Difficulty date: March 15, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Corroded
- Location: F.S 1380
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON FRAME FLANGE AT FUSELAGE STATION 1380, LONGERON 35 LEFT. REPAIR ACCOMPLISH CORROSION REMOVAL, FABRICATION AND INSTALLATION A REPAIR ANGLE IN ACCORDANCE WITH DACO STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 51-DC8-1782.
